Revista Matemática Iberoamericana
- Rev. Mat. Iberoamericana
- Volume 25, Number 2 (2009), 447-470.
Cyclic Blaschke products for composition operators
In this work, cyclic Blaschke products for composition operators induced by disc automorphisms are studied. In particular, we obtain interpolating Blaschke products that are cyclic for nonelliptic automorphisms and we obtain a new characterization of Blaschke products that are not finite products of interpolating Blaschke products.
Rev. Mat. Iberoamericana, Volume 25, Number 2 (2009), 447-470.
First available in Project Euclid: 13 October 2009
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 47B38: Operators on function spaces (general)
Gallardo-Gutiérrez, Eva A.; Gorkin, Pamela. Cyclic Blaschke products for composition operators. Rev. Mat. Iberoamericana 25 (2009), no. 2, 447--470. https://projecteuclid.org/euclid.rmi/1255440064